Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 8, Number 3

All articles in this issue are freely accessible.

Every $l$-space is isomorphic to a strictly convex space
Mahlon M. Day.
Proc. Amer. Math. Soc. 8 (1957), 415-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0090775
On classes of solutions of elliptic linear partial differential equations
Avner Friedman.
Proc. Amer. Math. Soc. 8 (1957), 418-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0096894
Approximation of certain functions by exponentials on a half line
Paul Koosis.
Proc. Amer. Math. Soc. 8 (1957), 428-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087803
Functional equations in the theory of dynamic programming. VII. A partial differential equation for the Fredholm resolvent
Richard Bellman.
Proc. Amer. Math. Soc. 8 (1957), 435-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0088666
Note on connectedness in topological rings
J. Gil de Lamadrid and J. P. Jans.
Proc. Amer. Math. Soc. 8 (1957), 441-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087883
A theorem on power series whose coefficients have given signs
W. H. J. Fuchs.
Proc. Amer. Math. Soc. 8 (1957), 443-449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086119
On pairs of harmonic functions
R. M. Redheffer.
Proc. Amer. Math. Soc. 8 (1957), 450-457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087753
A Sturmian theorem for partial differential equations
R. M. Redheffer.
Proc. Amer. Math. Soc. 8 (1957), 458-462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086253
A note on linear ordinary differential equations
Stephen P. Diliberto.
Proc. Amer. Math. Soc. 8 (1957), 462-464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086961
A note on derivatives and neighborly functions
Abram V. Martin.
Proc. Amer. Math. Soc. 8 (1957), 465-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086853
Some inequalities for Fourier transforms
Armen H. Zemanian.
Proc. Amer. Math. Soc. 8 (1957), 468-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086934
Duality in vector lattices
D. B. Lowdenslager.
Proc. Amer. Math. Soc. 8 (1957), 476-483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087902
The $L_{p}$ convergence of Fourier-Bessel series for $0<p<1$
Charles Standish.
Proc. Amer. Math. Soc. 8 (1957), 484-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0094637
Some Tauberian properties of Hölder transformations. Addendum
Amnon Jakimovski.
Proc. Amer. Math. Soc. 8 (1957), 487-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086164
A relationship between parabolic and spherical functions
Harry Hochstadt.
Proc. Amer. Math. Soc. 8 (1957), 489-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086147
Complete orthonormal sequences of functions uniformly small on a subset
J. A. Hummel.
Proc. Amer. Math. Soc. 8 (1957), 492-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086919
Reflexivity of the length function
Israel Halperin and W. A. J. Luxemburg.
Proc. Amer. Math. Soc. 8 (1957), 496-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087903
Orthogonal harmonic functions in space
Thomas A. Elkins.
Proc. Amer. Math. Soc. 8 (1957), 500-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086136
A Prüfer transformation for matrix differential equations
John H. Barrett.
Proc. Amer. Math. Soc. 8 (1957), 510-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087821
A note on the law of large numbers
Hartley Rogers.
Proc. Amer. Math. Soc. 8 (1957), 518-520
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0088096
On the Dirichlet problem for linear differential equations
J. L. Ericksen.
Proc. Amer. Math. Soc. 8 (1957), 521-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087001
On the identities of certain algebras
Adil Yaqub.
Proc. Amer. Math. Soc. 8 (1957), 522-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0090567
A matrix representation of the primitive residue classes (mod $2n$)
K. Mahler.
Proc. Amer. Math. Soc. 8 (1957), 525-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087664
Bounds for determinants. II
J. L. Brenner.
Proc. Amer. Math. Soc. 8 (1957), 532-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086043
On operator commutators
David C. Kleinecke.
Proc. Amer. Math. Soc. 8 (1957), 535-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087914
Nonisomorphic approximately finite factors
Harold Widom.
Proc. Amer. Math. Soc. 8 (1957), 537-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086275
Matrix summability in $F$-fields
J. B. Roberts.
Proc. Amer. Math. Soc. 8 (1957), 541-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086911
Ideals in a polyadic algebra
Fred B. Wright.
Proc. Amer. Math. Soc. 8 (1957), 544-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087617
A lattice homomorphism of a lattice ordered group
Casper Goffman.
Proc. Amer. Math. Soc. 8 (1957), 547-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087661
The imbedding operators on a partially ordered set
G. B. Robison and E. S. Wolk.
Proc. Amer. Math. Soc. 8 (1957), 551-559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086046
A note on the lattice of geometries
Juris Hartmanis.
Proc. Amer. Math. Soc. 8 (1957), 560-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086045
Surfaces in a conformal correspondence
T. K. Pan.
Proc. Amer. Math. Soc. 8 (1957), 563-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087999
Inversive and conformal convexity
P. J. Kelly and E. G. Straus.
Proc. Amer. Math. Soc. 8 (1957), 572-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087973
Homotopy groups of one-dimensional spaces
M. L. Curtis and M. K. Fort.
Proc. Amer. Math. Soc. 8 (1957), 577-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086296
The effect of maps upon the dimension of subsets of the domain space
R. F. Williams.
Proc. Amer. Math. Soc. 8 (1957), 580-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087920
Comments on open homomorphisms
B. J. Pettis.
Proc. Amer. Math. Soc. 8 (1957), 583-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087898
On the index of a fibered manifold
S. S. Chern, F. Hirzebruch and J.-P. Serre.
Proc. Amer. Math. Soc. 8 (1957), 587-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087943
The peripheral character of central elements of a lattice
A. D. Wallace.
Proc. Amer. Math. Soc. 8 (1957), 596-597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087882
Univalent functions and nonanalytic curves
A. W. Goodman.
Proc. Amer. Math. Soc. 8 (1957), 598-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086879
On a question concerning partitioning raised by R. H. Bing
Lida K. Barrett.
Proc. Amer. Math. Soc. 8 (1957), 602-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087927
A Vietoris mapping theorem for homotopy
Stephen Smale.
Proc. Amer. Math. Soc. 8 (1957), 604-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087106
On a vector space construction by Hausdorff
B. J. Pettis.
Proc. Amer. Math. Soc. 8 (1957), 611-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087884
Systems of inequalities involving convex functions
Ky Fan, Irving Glicksberg and A. J. Hoffman.
Proc. Amer. Math. Soc. 8 (1957), 617-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087574
American Mathematical Society